# SDR SCNA97203

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- System (JASC): 2561 · Life Jacket
- Part: Inflation Tubes
- Part number: PO723103
- Condition: Leaking
- Location: Life Vests
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO UNREPAIRABLE HOLES AND OPEN SEEMS IN INFLATION TUBES, THE FOLLOWING LIFE VESTS WERE REJECTED AT OVERHAUL.  REFERENCE SERIAL NUMBERS:  P/N: P0723-103, S/N 79014, 62952, 63109, 56284, 81128, 90335 AND 57241.  P/N: P0723-101, S/N F12655 P/N: 3505-101, S/N E0805442.
